# SDR CALA2015111094802

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 99,993 hours, 10,998 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN INTERCOSTAL, BS 320 - 340, BBL0 CRACKED.  PERMANENT REPAIR COMPLIED WITH IAW ECRA 5310-06635.
